Solution of a Heat Equation of Hyperbolic Type with Mixed Boundary Conditions on the Surface of an Isotropic Half-Space
Differencialʹnye uravneniâ, Tome 38 (2002) no. 7, pp. 989-991
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_7_a19,
author = {P. A. Mandrik},
title = {Solution of a {Heat} {Equation} of {Hyperbolic} {Type} with {Mixed} {Boundary} {Conditions} on the {Surface} of an {Isotropic} {Half-Space}},
journal = {Differencialʹnye uravneni\^a},
pages = {989--991},
year = {2002},
volume = {38},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_7_a19/}
}
TY - JOUR AU - P. A. Mandrik TI - Solution of a Heat Equation of Hyperbolic Type with Mixed Boundary Conditions on the Surface of an Isotropic Half-Space JO - Differencialʹnye uravneniâ PY - 2002 SP - 989 EP - 991 VL - 38 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_2002_38_7_a19/ LA - ru ID - DE_2002_38_7_a19 ER -
P. A. Mandrik. Solution of a Heat Equation of Hyperbolic Type with Mixed Boundary Conditions on the Surface of an Isotropic Half-Space. Differencialʹnye uravneniâ, Tome 38 (2002) no. 7, pp. 989-991. http://geodesic.mathdoc.fr/item/DE_2002_38_7_a19/